Baire category in spaces of probability measures
Brown, Jack
Fundamenta Mathematicae, Tome 96 (1977), p. 189-193 / Harvested from The Polish Digital Mathematics Library
Publié le : 1977-01-01
EUDML-ID : urn:eudml:doc:215041
@article{bwmeta1.element.bwnjournal-article-fmv96i1p17bwm,
     author = {Jack Brown},
     title = {Baire category in spaces of probability measures},
     journal = {Fundamenta Mathematicae},
     volume = {96},
     year = {1977},
     pages = {189-193},
     zbl = {0358.54012},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv96i1p17bwm}
}
Brown, Jack. Baire category in spaces of probability measures. Fundamenta Mathematicae, Tome 96 (1977) pp. 189-193. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv96i1p17bwm/